# SDR RAIA960144

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 973
- Engine: Garrtt TPE33112UA
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Lt Engine
- Part time: 10,360 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SMF - FLT NR 4718 - DURING TAKEOFF ROLL LEFT LOW FUEL PRESSURE CAPTION ILLUMINATED, TAKEOFF WAS ABORTED.  MAINTENANCE DEFERRED THE LEFT LOW PRESSURE CAPTION PER MEL 73-2.  MAINTENANCE CLEARED MEL ON 1-29-96.  REMOVED AND REPLACED LEFT FUEL PRESSURE SWITCH, OPS CHECK GOOD.  (M)
